Nurofen Zavance Liquid Capsule 200mg 20

BrandsNurofen
Catalogue ID:107161
Cincotta Product ID107161
Availability:In Stock
  • Was $6.99
    $6.49

    Save $1.12
When pain gets in the way of your day, you need a pain reliever that will sort it out fast. Nurofen Zavance Liquid Capsules (200mg ibuprofen) are absorbed faster than standard Nurofen to provide effective, temporary relief of pain and inflammation associated with headache, tension headache, migraine headache, back pain, dental pain, period pain, muscular pain, cold and flu, arthritic pain, sinus pain. Reduces fever. Liquid Capsule format is absorbed faster into the bloodstream compared to standard Nurofen. Easy to swallow. Reduces inflammation. Fast, effective pain relief.
Delivery
Capsule
Directions
Ingredients Ibuprofen 200mg Contains no gluten, wheat, lactose or surcrose. Contains sorbitol. May be taken by breast feeding mothers.
Warnings Before use seek medical advice if you suffer asthma or are taking other medicines containing ibuprofen, aspirin or other anti inflammatory medicines or if you are taking medication regularly or are 65 years or over. Do not take if you have a stomach ulcer or other stomach disorders, kidney or heart problems, if you are allergic to ibuprofen, aspirin or other anti inflammatory medicines. If you have an allergic reaction, stop taking and see your doctor immediately. Do not take during the first 6 months of pregnancy except on the advice of a doctor. Do not use at all during the last 3 months of pregnancy. Do not use for more than 3 days at a time except with the advice of your doctor. Do not exceed the recommended dose. Excessive use can be harmful.
Directions Take with water. Do not chew. Adults and children from 12 years: 2 capsules, then 1 or 2 capsules every 4 to 6 hours as necessary (maximum 6 capsules in 24 hours). Do not give Nurofen Zavance liquid capsules to children under 12 years. Nurofen for Children products are available.

Write a review

Please login or register to review